MathSciNet Relay Station
MathSciNet bibliographic data
MR2091195 33C15 (33F05 65D20)
Mathar, Richard J. Numerical representations of the incomplete gamma function of complex-valued argument. Numer. Algorithms 36 (2004), no. 3, 247–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement